# SDR DL76L050590

- Difficulty date: October 3, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 38,910 hours, 5,980 cycles
- Engine: Pwa PW4060
- Engine time: 32,564 hours, 7,216 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW40603
- Part serial: 727650
- Condition: Leaking
- Location: Nr 1
- Part time: 32,564 hours, 7,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOSING OIL AT THE RATE OF 1 - 2 QTS/HOUR.  CURRENTLY AT 4 QTS GOT DOWN TO 0 - 1 QTS AND ELECTED TO DIVERT TO LGW.  REPLACED ENGINE.
